Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

freddy
Unregistered

cmv, rd detach,loosing my vision
      01/30/03 01:30 PM

HI
DOES ANYONE KNOW WHAT TO DO IN MY SITUATION, I HAD MY RETINA RE-ATTACHED, HOWEVER EVERYTHING IS DARK, DUE TO TISSUE GROWING AFTER SURGERY, I NEED SOME ADVISED, THANK YOU



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* cmv, rd detach,loosing my vision freddy 01/30/03 01:30 PM
. * Re: cmv, rd detach,loosing my vision Anonymous   02/01/03 12:31 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4428

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3